Global solutions of a class of discrete-time backward nonlinear equations on ordered Banach spaces with applications to Riccati equations of stochastic control
Version of Record online: 6 MAR 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Optimal Control Applications and Methods
Volume 34, Issue 2, pages 164–190, March/April 2013
How to Cite
Ungureanu, V. M., Dragan, V. and Morozan, T. (2013), Global solutions of a class of discrete-time backward nonlinear equations on ordered Banach spaces with applications to Riccati equations of stochastic control. Optim. Control Appl. Meth., 34: 164–190. doi: 10.1002/oca.2015
- Issue online: 14 MAR 2013
- Version of Record online: 6 MAR 2012
- Manuscript Accepted: 26 NOV 2011
- Manuscript Revised: 14 NOV 2011
- Manuscript Received: 31 AUG 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!